# SDR CA981130007

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Insulation
- Condition: Burnt
- Location: Bs 325
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE AND BURNING SMELL IN COCKPIT.  AIRCRAFT LANDED.  INSULATION BLANKET SURROUNDING THE STRIP HEATER P/N S5AIJI FOR THE BAR AND GALLEY WATER WASTE SYSTEM CAME IN CONTACT WITH THE HEATER AND MELTING THE EXTERIOR MATERIAL.  CANADAIR ADVISED.
